# SDR P5CA9600373

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Duct
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD CORE COWL LOWER FORWARD AIR DUCT IS CRACKED.  WELDED AND REINSTALLED IAW SRM 51-30-02.
